Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 21, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 2, 2017, 7:58 PM CDT for 4 parishes in Louisiana. It took effect at Apr 4, 2017, 8:12 AM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Apr 2, 2017, 7:58 PM CDT (00:58 UTC)
- In effect from
- Apr 4, 2017, 8:12 AM CDT
- Expired
- Apr 7, 2017, 10:55 AM CDT
- In force
- 3 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Caldwell Parish, LA, Grant Parish, LA, LaSalle Parish, LA, Winn Parish, LA
The radar
The Ft Polk radar (KPOE), 84 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little River of Louisiana near Rochelle (RHLL1). The gauge peaked at 31.74 ft at Apr 6, 2017, 10:00 PM CDT.
- Action stage
- 31.5 ft
- Minor stage
- 32 ft
- Moderate stage
- 38 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07372200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
417 WGUS44 KSHV 030058 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 758 PM CDT Sun Apr 2 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC021-043-059-127-040058- /O.NEW.KSHV.FL.W.0021.170404T1312Z-000000T0000Z/ /RHLL1.1.ER.170404T1312Z.170405T1200Z.000000T0000Z.NO/ 758 PM CDT Sun Apr 2 2017 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Little River Of Louisiana Near Rochelle. * from Tuesday morning until further notice...or until the warning is cancelled. * AT 7:30 PM Sunday The stage was 18.2 feet. * Minor flooding is forecast. * Flood stage is 32.0 feet. * Forecast...Rise above flood stage by Tuesday morning and continue to rise to near 33.0 feet by Wednesday morning. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$ 25
5 follow-up statements
298 WGUS84 KSHV 031615 FLSSHV Flood Statement National Weather Service Shreveport LA 1115 AM CDT Mon Apr 3 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC021-043-059-127-041615- /O.EXT.KSHV.FL.W.0021.170404T1559Z-000000T0000Z/ /RHLL1.1.ER.170404T1559Z.170405T1800Z.000000T0000Z.NO/ 1115 AM CDT Mon Apr 3 2017 The flood warning continues for the Little River Of Louisiana Near Rochelle. * from Tuesday morning until further notice...or until the warning is cancelled. * At 1030 AM Monday the stage was 26.5 feet. * Minor flooding is forecast. * Flood stage is 32 feet. * Forecast...Rise above flood stage by Tuesday late morning and continue to rise to near 33.5 feet by Wednesday early afternoon. * Impact...at 35.0 feet...Expect considerable lowland flooding. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$ VIII.
121 WGUS84 KSHV 040028 FLSSHV Flood Statement National Weather Service Shreveport LA 728 PM CDT Mon Apr 3 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC021-043-059-127-050028- /O.EXT.KSHV.FL.W.0021.170405T0000Z-000000T0000Z/ /RHLL1.1.ER.170405T0000Z.170405T1800Z.000000T0000Z.NO/ 728 PM CDT Mon Apr 3 2017 The flood warning continues for the Little River Of Louisiana Near Rochelle. * from Tuesday evening until further notice...or until the warning is cancelled. * At 6:30 PM Monday The stage was 27.7 feet. * Minor flooding is forecast. * Flood stage is 32.0 feet. * Forecast...Rise above flood stage by tomorrow evening and continue to rise to near 33.5 feet by Wednesday early afternoon. * Impact...at 35.0 feet...Expect considerable lowland flooding. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$ 25
424 WGUS84 KSHV 051901 FLSSHV Flood Statement National Weather Service Shreveport LA 201 PM CDT Wed Apr 5 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC021-043-059-127-061901- /O.CON.KSHV.FL.W.0021.000000T0000Z-000000T0000Z/ /RHLL1.1.ER.170408T1200Z.170410T1200Z.000000T0000Z.NO/ 201 PM CDT Wed Apr 5 2017 The flood warning continues for the Little River Of Louisiana Near Rochelle. * until further notice...or until the warning is cancelled. * At 130 PM Wednesday The stage was 30.6 feet. * Minor flooding is forecast. * Flood stage is 32 feet. * Forecast...Rise above flood stage by Saturday morning and continue to rise to near 32.5 feet by Monday morning. * Impact...at 32.0 feet...Expect minor lowland flooding with some camps and recreational areas facing flooding. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$ VIII.
030 WGUS84 KSHV 061516 FLSSHV Flood Statement National Weather Service Shreveport LA 1016 AM CDT Thu Apr 6 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC021-043-059-127-071516- /O.CON.KSHV.FL.W.0021.000000T0000Z-000000T0000Z/ /RHLL1.1.ER.170407T0300Z.170410T1200Z.000000T0000Z.NO/ 1016 AM CDT Thu Apr 6 2017 The flood warning continues for the Little River Of Louisiana Near Rochelle. * until further notice...or until the warning is cancelled. * At 930 AM Thursday The stage was 31.6 feet. * Minor flooding is forecast. * Flood stage is 32 feet. * Forecast...Rise above flood stage this Thursday evening and continue to rise to near 33.0 feet by Monday morning. * Impact...at 32.0 feet...Expect minor lowland flooding with some camps and recreational areas facing flooding. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$ VIII.
491 WGUS84 KSHV 071555 FLSSHV Flood Statement National Weather Service Shreveport LA 1055 AM CDT Fri Apr 7 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC021-043-059-127-071625- /O.CAN.KSHV.FL.W.0021.000000T0000Z-170407T1555Z/ /RHLL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1055 AM CDT Fri Apr 7 2017 The flood warning is cancelled for the Little River Of Louisiana Near Rochelle. * At 1030 AM Friday The stage was 31.6 feet. * Flood stage is 32 feet. * Forecast...The river crested below flood stage at 31.7 feet. The river will fall to 31.4 feet by Saturday morning. && LAT...LON 3179 9234 3149 9218 3149 9225 3161 9240 3179 9239 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 2, 7:42 PM CDT, 16 minutes earlier.
Area forecast discussion, Apr 2, 7:42 PM CDT, 16 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 742 PM CDT Sun Apr 2 2017 .AVIATION... For the 03/00Z terminal forecast, will prevail IFR/MVFR flight categories through the overnight and into the early morning hours Monday to around 03/13Z to 03?15Z when MVFR to return to VFR. There may be brief period of VFR into the evening before the conditions detiorate . Surface winds will be South to Southeast 10 to 15 knots with higher gusts especially in and near thunderstorms, shifting to the Southwest and West with frontal passage overnight. /06/ && .PREV DISCUSSION... /issued 655 PM CDT Sun Apr 2 2017/ UPDATE... Zone forecast just updated to cancel the TOR Watch 110 for portions of Deep E TX and NW LA, as well as the Flash Flood Watch for these areas, as the severe/heavy rainfall threat has ended. The water vapor imagery indicates considerable dry air entraining across E TX and likely into portions of NW LA attm ahead of the WCntrl TX closed low, which has ended the convection over these areas. Now seeing a flash flood threat developing over the Srn and Ern sections of Ncntrl LA as strong to severe convection continues to train NE along a convectively reinforced bndry behind sandwiched in along the warm front over Cntrl and NE LA. Widespread 2-5+ inches of rain (with isolated higher amounts) have already fallen over these areas today, with additional rainfall amounts of 1-3 inches with isolated higher amounts possible this evening before the flash flood threat diminishes overnight. The short term progs do suggest some wrap-around -SHRA possible late over portions of extreme NE TX/SE OK/SW AR with the parent closed low as it begins to lift NE across OK. Did maintain low chance pops for these areas overnight, but tapered pops back to slight chance for the remainder of E TX/Wrn LA late. Zone update already out...grids will be available shortly. 15 PREV DISCUSSION... /issued 414 PM CDT Sun Apr 2 2017/ DISCUSSION... Extreme intense rotating tstms movg east across northern LA with more marginally svr storms movg across sw AR. Keeping pops in areawide this eve for any possible convection with cold front just to the west. If nothing develops, an early eve update will most likely reflect this. Also cancelled tor watch 109 in effect until 6 pm as storms have just cleared out of that entire area, with areas covered by tor watch 110 remaining under the gun. A short wave mid week will skirt northern portions of the area and a few stg storms possible, mainly tue eve. Thereafter, a cooler and drier airmass in place for remainder of the week, with rainfree conditions expected thru the upcoming weekend as well. /VII/ && .PRELIMINARY POINT TEMPS/POPS... SHV 75 61 77 56 / 100 30 20 0 MLU 79 66 79 56 / 80 90 30 0 DEQ 70 57 73 51 / 90 30 20 0 TXK 72 58 73 54 / 90 30 20 0 ELD 73 62 75 54 / 80 50 30 10 TYR 75 58 77 56 / 100 30 10 0 GGG 74 58 77 56 / 100 30 10 0 LFK 78 59 82 57 / 100 30 10 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...Flash Flood Watch until 7 AM CDT Monday for LAZ013-014-017>022. OK...None. TX...Flash Flood Watch until 7 AM CDT Monday for TXZ167. && 06/15/07
Hazardous weather outlook, Apr 2, 2:16 PM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 216 PM CDT Sun Apr 2 2017 LAZ001>004-TXZ136>138-149>151-031930- Caddo-Bossier-Webster-Claiborne-Smith-Gregg-Harrison-Cherokee- Rusk-Panola- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of northwest Louisiana and northeast Texas. .DAY ONE...This Afternoon and Tonight... ...TORNADO WATCH IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING... There is a moderate to high risk of severe thunderstorms this afternoon and tonight. Multiple rounds of supercell thunderstorms are expected to develop this afternoon and evening. Strong to violent Tornadoes, damaging winds, large hail, and very frequent cloud to ground lightning, are all possible. These thunderstorms may also produce very high rainfall rates during a short amount time. This could result in localized rainfall amounts of 4 inches or more, which could lead to flash flooding. Therefore, a Flash Flood Watch is in effect. The severe weather and flooding threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for a large portion of this afternoon into the overnight hours. ARZ059>061-070>073-TXZ096-097-108>112-031930- Little River-Hempstead-Nevada-Miller-Lafayette-Columbia-Union- Red River-Bowie-Franklin-Titus-Camp-Morris-Cass- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of south central Arkansas...southwest Arkansas and northeast Texas. .DAY ONE...This Afternoon and Tonight... This is an Enhanced Risk of severe thunderstorms across portions of southwest Arkansas and extreme northeast Texas. Multiple rounds of strong to severe thunderstorms are expected to develop this afternoon and evening. Damaging winds and large hail are possible in stronger storms, along with a possible increased threat of tornadoes as the day progresses. Very heavy rainfall may also result in ponding of water on roadways and in low lying areas. The severe weather threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed later this afternoon into into the overnight hours. ARZ050-051-OKZ077-031930- Sevier-Howard-McCurtain- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of southwest Arkansas and southeast Oklahoma. .DAY ONE...This Afternoon and Tonight... This is a Slight Risk of severe thunderstorms across Southeast Oklahoma and adjacent portions of extreme Southwest Arkansas today through early Monday morning. Damaging winds and large hail are possible in stronger storms later into the afternoon, along with a possible increased threat of tornadoes by evening. Very heavy rainfall may also result in ponding of water on roadways and in low lying areas. The severe weather threat will diminish from west to east after midnight. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation may possibly be needed late this afternoon into the overnight hours. TXZ124>126-031930- Wood-Upshur-Marion- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of northeast Texas. .DAY ONE...This Afternoon and Tonight... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING... There is an enhanced risk of severe thunderstorms this afternoon and evening for the area. Multiple rounds of supercell thunderstorms are expected to develop. Damaging winds and large hail are possible in stronger storms, along with a possible increased threat of tornadoes as the day progresses. These thunderstorms may also produce very high rainfall rates during a short amount time. This could result in localized rainfall amounts of 4 inches or more, which could lead to flash flooding. Therefore, a Flash Flood Watch is in effect. The severe weather and flooding threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this morning through the overnight hours. LAZ005-006-010>014-017>022-TXZ152-153-165>167-031930- Lincoln-Union-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine- Natchitoches-Winn-Grant-Caldwell-La Salle-Nacogdoches-Shelby- Angelina-San Augustine- 216 PM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for portions of north central Louisiana...northwest Louisiana and east Texas. .DAY ONE...This Afternoon and Tonight... ...PARTICULAR DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 9 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 AM CDT MONDAY MORNING... There is a high risk of severe thunderstorms this afternoon and tonight. Multiple rounds of supercell thunderstorms are expected to develop this afternoon and evening. Strong to violent Tornadoes, damaging winds, large hail, and very frequent cloud to ground lightning, are all possible. These thunderstorms may also produce very high rainfall rates during a short amount time. This could result in localized rainfall amounts of 4 inches or more, which could lead to flash flooding. Therefore, a Flash Flood Watch is in effect. The severe weather and flooding threat will diminish from west to east after midnight through sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday... Thunderstorms may linger across portions of the area during the day Monday, but severe weather is not anticipated after sunrise Monday morning. Thunderstorms will be possible late Tuesday and into Wednesday as another upper trough and cold front move across the Southern Plains. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed for a large portion of this afternoon into the overnight hours. VII
In the hours before
Local storm report, Apr 2, 7:11 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
711 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM FLASH FLOOD 5 SSE DRY PRONG 31.52N 92.50W
04/02/2017 GRANT LA LAW ENFORCEMENT
HIGHWAY 167 AND HIGHWAY 8 INTERSECTION AT
BENTLEY, LA, CLOSED DUE TO 2 FEET OF WATER.
CAR STALLED IN THE WATER. .
&&
NWS SHREVEPORT LA
IRIS SYSTEMLocal storm report, Apr 2, 7:18 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
718 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG 5 SE POLLOCK 31.48N 92.35W
04/02/2017 GRANT LA LAW ENFORCEMENT
TREE ON A HOME ON WALKER FERRY ROAD NEAR THE
GRANT LASALLE PARISH LINE.
&&
LFMSpecial weather statement, Apr 2, 7:21 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Shreveport LA
721 PM CDT SUN APR 2 2017
LAZ022-030100-
La Salle LA-
721 PM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR LA SALLE PARISH UNTIL 800 PM
CDT...
At 720 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Midway, or 20 miles north of Pineville, moving
northeast at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Jena, Midway, Nebo, Rogers and Catahoula Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 900 PM CDT for north central
Louisiana.
LAT...LON 3145 9216 3147 9216 3149 9224 3148 9224
3151 9225 3149 9228 3153 9227 3154 9230
3154 9228 3157 9232 3159 9231 3161 9237
3163 9235 3163 9237 3169 9235 3170 9237
3172 9237 3193 9201 3147 9201
TIME...MOT...LOC 0020Z 237DEG 36KT 3161 9230
19Local storm report, Apr 2, 7:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
755 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD COLUMBIA 32.11N 92.08W
04/02/2017 CALDWELL LA LAW ENFORCEMENT
PORTIONS OF HIGHWAY 165 IN COLUMBIA IS
BARRICADED DUE TO FLASH FLOODING.
&&
15Local storm report, Apr 2, 7:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
756 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD 2 WNW GRAYSON 32.05N 92.14W
04/02/2017 CALDWELL LA LAW ENFORCEMENT
PORTIONS OF HIGHWAY 126 WEST IS FLOODED AND
CLOSED.
&&
15Local storm report, Apr 2, 7:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
758 PM CDT SUN APR 2 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD 4 SSW CLARKS 31.98N 92.17W
04/02/2017 CALDWELL LA LAW ENFORCEMENT
PORTIONS OF HIGHWAY 506 IS FLOODED AND
CLOSED.
&&
15The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:21 PM CDT | Special Weather Statement | SHV | LaSalle | 39 min |
| Apr 2, 8:01 PM CDT | Special Weather Statement | SHV | Grant, LaSalle | 59 min |
| Apr 2, 9:27 PM CDT | Special Weather Statement | SHV | Winn | 48 min |
Nearby
River Flood Warnings in Louisiana, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.